Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 13, NWS Memphis, TN

February 4, 2014Quitman County, Mississippi

NWS Memphis, TN issued this river flood warning at Feb 4, 2014, 9:46 PM CST for Quitman County, Mississippi. It took effect at Feb 6, 2014, 2:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 4, 2014, 9:46 PM CST (03:46 UTC)
In effect from
Feb 6, 2014, 2:00 AM CST
Expired
Feb 5, 2014, 8:34 PM CST
In force
Issued by
NWS Memphis, TN
Flood severity
Minor

County Quitman County, MS

The radar

The Memphis radar (KNQA), 127 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coldwater River at Marks (MKSM6).

Action stage
35 ft
Minor stage
39 ft
Moderate stage
41 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07275950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS44 KMEG 050346
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
COLDWATER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC119-060346-
/O.NEW.KMEG.FL.W.0013.140206T0447Z-140207T0600Z/
/MKSM6.1.ER.140206T0447Z.140206T1200Z.140207T0000Z.NO/
946 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLDWATER RIVER AT MARKS
* FROM WEDNESDAY FEBRUARY 05 UNTIL THURSDAY FEBRUARY 06.
* AT 09 PM TUESDAY THE STAGE WAS...34.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 39.5 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 39.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND 
  CONTINUE TO RISE TO NEAR 39.5 FEET BY THURSDAY FEBRUARY 06. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06.
AT 39.5 FEET,  FLOODING AROUND MARKS AND LOW LYING FARM LAND IN 
QUITMAN COUNTY.  

&&

LAT...LON MISSING


$$
3 follow-up statements
010 
WGUS84 KMEG 051603
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER AT MARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC119-061603-
/O.EXT.KMEG.FL.W.0013.140206T0800Z-140207T0800Z/
/MKSM6.1.ER.140206T0800Z.140206T1800Z.140207T0200Z.NO/
1003 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE COLDWATER RIVER AT MARKS
* FROM EARLY THURSDAY FEBRUARY 6 UNTIL MID DAY ON THE 6TH.
* AT 9 AM WEDNESDAY THE STAGE WAS 36.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 39.5 FEET THURSDAY FEBRUARY 6.
* FLOOD STAGE IS 39.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 39.5 FEET BY THURSDAY MID MORNING
  THEN FALL BELOW FLOOD STAGE FOR THE REST OF THE DAY.
* AT 39.5 FEET...FLOODING AROUND MARKS AND LOW LYING FARM LAND IN 
  QUITMAN COUNTY

&&

LAT...LON MISSING


$$
421 
WGUS84 KMEG 052033
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC119-062033-
/O.CON.KMEG.FL.W.0013.140206T0800Z-140207T0800Z/
/MKSM6.1.ER.140206T0800Z.140206T1800Z.140207T0200Z.NO/
233 PM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE COLDWATER RIVER AT MARKS
* FROM THURSDAY FEBRUARY 06 UNTIL THURSDAY FEBRUARY 06.
* AT 02 PM WEDNESDAY THE STAGE WAS 36.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 39.5 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 39.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY FEBRUARY 06 AND 
  CONTINUE TO RISE TO NEAR 39.5 FEET BY THURSDAY FEBRUARY 06.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06.
* AT 39.5 FEET...FLOODING AROUND MARKS AND LOW LYING FARM LAND IN 
  QUITMAN COUNTY

&&

LAT...LON 3452 9031 3452 9020 3433 9021 3421 9021
      3421 9044 3441 9043

$$
413 
WGUS84 KMEG 060234
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CST WED FEB 5 2014

THE FLOOD WARNING IS CANCELLED FOR THE COLDWATER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC119-060304-
/O.CAN.KMEG.FL.W.0013.000000T0000Z-140207T0800Z/
/MKSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CST WED FEB 5 2014

FORECAST INFORMATION FOR
  COLDWATER RIVER AT MARKS
* AT 08 PM WEDNESDAY THE STAGE WAS 37.0 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 38.0 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 39.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 38.0 FEET THURSDAY FEBRUARY 
  06.
* AT 38.0 FEET...LOW LYING AGRICULTURE LAND BEGINS TO FLOOD

&&

LAT...LON 3452 9031 3452 9020 3433 9021 3421 9021
      3421 9044 3441 9043

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 4, 8:53 PM CST, 53 minutes earlier.

Area forecast discussion, Feb 4, 8:53 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CST TUE FEB 4 2014

.UPDATE...

UPDATED TO TRIM WINTER STORM WARNINGS AND ADVISORIES AND TO ADD
THE REDEVELOPMENT OF FREEZING DRIZZLE OVERNIGHT.

&&

.DISCUSSION...

SIGNIFICANT PRECIPITATION THAT HAS RESULTED IN SIGNIFICANT ICING
AND FLASH FLOODING WILL DIMINISH ACROSS EASTERN AREAS OVER THE
NEXT COUPLE OF HOURS. DUE TO THE VERY HEAVY RAINFALL...THERE MAY
STILL BE AREAS OF FLOODING...ESPECIALLY NEAR SMALL CREEKS AND
RIVERS. PLEASE CONTINUE TO MONITOR THE LATEST FLASH FLOOD AND
RIVER FLOOD WARNING TONIGHT FOR MORE DETAILED HAZARD INFORMATION.

LARGE SCALE UPPER TROUGH STILL REMAINS TO THE WEST OF THE MID
SOUTH. ANOTHER UPPER LEVEL JET DISTURBANCE IS CURRENTLY LIFTING
ACROSS NORTH CENTRAL TEXAS. AS THIS DISTURBANCE OVERSPREADS THE
MID SOUTH LATER TONIGHT INTO WEDNESDAY MORNING...THE POTENTIAL
WILL EXIST FOR THE REDEVELOPMENT OF FREEZING DRIZZLE ACROSS EAST
AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST
TENNESSEE...AND NORTHWEST MISSISSIPPI WHERE TEMPERATURES SHOULD
DROP BELOW FREEZING IN ALL AREAS AFTER MIDNIGHT. THIS IS SUPPORTED
BY 00Z LZK SOUNDING WHICH INDICATES ABUNDANT LOW LEVEL MOISTURE
AND STEEP LOW LEVEL LAPSE RATES BETWEEN 950 MB AND THE SURFACE.
ANY FREEZING DRIZZLE THAT OCCURS MAY RESULT IN ICY
ROADWAYS...ESPECIALLY BRIDGES AND OVERPASSES. PLAN TO ISSUE AN SPS
TO ADDRESS THIS POTENTIAL. ALSO ADDED WIND HAZARD FOR WEDNESDAY OVER
AREAS THAT RECEIVED SIGNIFICANT ICING. ALTHOUGH LESS THAN WIND
ADVISORY LEVELS...WINDS MAY BE STRONG ENOUGH TO DOWN ADDITIONAL
ICE LADEN TREES AND POWER LINES ACROSS THESE AREAS WHICH COULD
RESULT IN CONTINUED OR ADDITIONAL POWER OUTAGES ON WEDNESDAY.

UPDATES TO ALL PRODUCTS HAVE BEEN SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 340 PM CST TUE FEB 4 2014/

DISCUSSION...
ACTIVE WINTER DAY OVER PORTIONS OF THE MIDSOUTH...WITH SIGNIFICANT
ICING UNDERWAY NORTH OF INTERSTATE 40... AND OVER THE MS RIVER
DELTA SOUTHWEST OF MEMPHIS.

AT MIDAFTERNOON... GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER
LOW OVER KS...LIFTING NORTHEAST. A DRYSLOT WAS EVIDENT...EXTENDING
ACROSS TX...NORTHEAST INTO THE WESTERN OZARK PLATEAU. KLZK RADAR
SHOWED THE BACK EDGE OF PRECIPITATION NEAR LITTLE ROCK. THIS
PRECIPITATION WAS OF LOWER INTENSITY THAN WHAT WAS OCCURRING FURTHER
EAST TOWARD MEMPHIS. THIS MAIN BAND OF PRECIP...ALONG THE MS RIVER
AND SUPPORTED BY AN ELEVATED WARM CONVEYOR BELT...WAS ORIENTED
RIGHT ALONG THE 0C SURFACE ISOTHERM. THE ADVERTISED WARM UP INTO
THE UPPER 30S BY NAM SURFACE PROGS AND BY GFS/NAM MOS GUIDANCE
FAILED TO MATERIALIZE... DESPITE RELATIVELY HIGH WET BULB ZEROS.
SUFFICIENT ICING HAD OCCURRED OVER WESTERN AND NORTHERN SHELBY
COUNTY TO DOWN TREE LIMBS AND INTERRUPT POWER. SEE LATEST LSR
PRODUCT FOR COMPLETE LIST OF ICE DAMAGE REPORTS.

FOR THE EARLY EVENING...INCLUDING RUSH HOUR. HEAVIER RAIN WILL
LIFT EAST OF THE METRO...WITH TEMPS HOVERING NEAR FREEZING.
TRAVEL CONDITIONS WILL REMAIN ON THE EDGE OF PASSABLE AND
HAZARDOUS. TEMPS IN MEMPHIS SHOULD FALL BELOW FREEZING FOR GOOD
BY 7 TO 8 PM...WITH PRECIP ENDING DURING THAT PERIOD.

HAVE EXTENDED WINTER WEATHER HEADLINES THROUGH MIDNIGHT OVER ALL
BUT NORTHEAST AR... WHICH RUNS THROUGH 8 PM. BASED ON PRECIP
TRENDS...THESE HEADLINES MAY BE CANCELLED EARLY. SLICK ROADWAYS
WILL PERSIST INTO THE OVERNIGHT.

FEW CHANGES FOR THE MID AND LATTER PORTION OF THE WORKWEEK.
MODIFIED ARCTIC AIR OVER THE CENTRAL MS RIVER VALLEY WILL SETTLE
INTO THE MIDSOUTH...KEEPING DAYTIME TEMPS 25 TO 30 DEGREES BELOW
DAYTIME NORMAL MAX TEMPS.

12Z GFS AND ECMWF WERE WEAKER WITH THE UPCOMING WEEKEND SYSTEM...
SHOWING MORE OF FAST MOVING OPEN WAVE. THERMAL PROFILES STILL
FAVORABLE FOR SNOW...BUT AMOUNTS AND COVERAGE WILL BE MORE LIMITED
THAN IT APPEARED EARLIER. WEEKEND TEMPS REMAIN WELL BELOW NORMAL.

PWB

&&

.AVIATION...
00Z TAF CYCLE

IFR/LIFR CONDITIONS EXPECTED TO CONTINUE DURING THE FIRST HALF OF
THE TAF PERIOD WITH RAIN...MODERATE TO HEAVY AT TIMES...SLOWLY
COMING TO END FROM WEST TO EAST THIS EVENING. TEMPERATURES STILL
EXPECTED TO DROP TO BELOW FREEZING AT MEM...MKL LATE THIS
EVENING...WITH MODERATE CONFIDENCE THAT PATCHY FREEZING DRIZZLE
WILL DEVELOP. WHERE AS JBR...ALREADY BELOW FREEZING...MAY SEE AN
OCCASIONAL LIGHT SNOW AND ICE PELLETS EARLY THIS EVENING. WINDS
WILL BE LIGHT AND SLOWLY BACK FROM THE NORTHEAST TO MORE WESTERLY.

THE LATTER HALF OF THE PERIOD CIGS WILL LIFT TO MVFR AND
BRIEFLY VFR AT JBR AND MEM LATE AS DRIER AIR WORKS IN. NORTHWEST
WINDS WILL INCREASE TO 12-14 KTS...GUSTING TO AROUND 20 KTS.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  30  33  16  24 /  10  10   0  10
MKL  30  32  17  24 /  60  10   0  10
JBR  27  29  12  17 /  10  10   0  20
TUP  35  36  22  36 / 100  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
     CROCKETT-GIBSON-HENRY-WEAKLEY.

&&
Hazardous weather outlook, Feb 4, 8:33 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CST TUE FEB 4 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
833 PM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MIDNIGHT FOR
PORTIONS OF NORTHWEST TENNESSEE WHERE SIGNIFICANT ICING WILL
CONTINUE.

ACROSS THE REMAINDER OF WEST TENNESSEE...EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
MISSISSIPPI...TEMPERATURES WILL SLOWLY FALL THIS EVENING WITH MOST
LOCATIONS DROPPING BELOW FREEZING AFTER MIDNIGHT. FREEZING DRIZZLE
MAY REDEVELOP ACROSS THESE AREAS AND MAY RESULT IN ICY ROADWAYS
LATE TONIGHT INTO WEDNESDAY MORNING. ELEVATED ROAD SURFACES SUCH
AS BRIDGES AND OVERPASSES WILL BE MOST SUSCEPTIBLE TO ICING.

FLASH FLOODING WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF
WEST TENNESSEE AND NORTHEAST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FREEZING DRIZZLE MAY CONTINUE INTO WEDNESDAY MORNING AND MAY
RESULT IN ICY SPOTS ON BRIDGES AND OVERPASSES ACROSS WEST
TENNESSEE...EAST AND NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST MISSISSIPPI.

STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP ON WEDNESDAY. IN
AREAS WHERE SIGNIFICANT ICE HAS ACCUMULATED...THESE WINDS MAY BE
STRONG ENOUGH TO DOWN ADDITIONAL TREES AND POWER LINES. ADDITIONAL
POWER OUTAGES WILL BE POSSIBLE IN THESE AREAS.

ADDITIONAL CHANCES FOR WINTER WEATHER WILL BE POSSIBLE LATER THIS
WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

JLH

In the hours before

Local storm report, Feb 4, 5:52 PM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLOOD            JACKSON                 35.63N 88.83W
02/04/2014                   MADISON            TN   TRAINED SPOTTER

            ASHPORT ROAD FLOODED NEAR 45 BYPASS.

&&

TLSJR/PJB
Local storm report, Feb 4, 6:06 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLASH FLOOD      RIPLEY                  34.73N 88.94W
02/04/2014                   TIPPAH             MS   PUBLIC

            ROAD NEAR HWY 15 FLOODED.

&&

TLSJR/PJB
Local storm report, Feb 4, 6:28 PM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLASH FLOOD      5 NW JACKSON            35.68N 88.89W
02/04/2014                   MADISON            TN   FIRE DEPT/RESCUE

            FLOODING OF ROAD AND YARDS. ROAD IS NOW CLOSED.

&&

TLSJR/PJB
Local storm report, Feb 4, 7:32 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
02/04/2014                   MADISON            TN   FIRE DEPT/RESCUE

            OLD MEDINA ROAD AT COOPER ANDERSON ROAD CLOSED DUE TO
            FLOODING

&&

JPM
Local storm report, Feb 4, 7:46 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     ICE STORM        CLARKTON                36.45N 89.97W
02/04/2014                   DUNKLIN            MO   TRAINED SPOTTER

            ROADS ARE VERY SLICK AND SERVAL ELECTRICAL TRANSFORMERS
            HAVE BLOWN

&&

JPM
Local storm report, Feb 4, 9:33 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     ICE STORM        WILSON                  35.57N 90.04W
02/04/2014                   MISSISSIPPI        AR   TRAINED SPOTTER

            ICING ON POWERLINES AND TREES. LOST ELECTRICITY. ONE HALF
            INCH OF PRECIPITATION IN 4 HOURS.

0131 PM     FLOOD            GREENFIELD              36.16N 88.80W
02/04/2014                   WEAKLEY            TN   PUBLIC

            ROADS FLOODED AROUND GREENFIELD...TENNESSEE.

0131 PM     FLASH FLOOD      5 NW JACKSON            35.68N 88.89W
02/04/2014                   MADISON            TN   FIRE DEPT/RESCUE

            FLOODING OF ROAD AND YARDS. ROAD IS NOW CLOSED.

0131 PM     FLASH FLOOD      RIPLEY                  34.73N 88.94W
02/04/2014                   TIPPAH             MS   PUBLIC

            ROAD NEAR HWY 15 FLOODED.

0131 PM     FLOOD            JACKSON                 35.63N 88.83W
02/04/2014                   MADISON            TN   TRAINED SPOTTER

            ASHPORT ROAD FLOODED NEAR 45 BYPASS.

0131 PM     FLOOD            2 S BARTLETT            35.19N 89.84W
02/04/2014                   SHELBY             TN   TRAINED SPOTTER

            ROAD FLOODED AT SHELBY OAKS DRIVE AND SUMMER AVE.

0131 PM     FREEZING RAIN    1 NE TRENTON            35.98N 88.93W
02/04/2014  E0.00 INCH       GIBSON             TN   PUBLIC

            FREZZING RAIN WITH 0.15 TO 0.25 INCHES OF ICE. SOME SMALL
            TREE LIMBS ARE STARTING TO FALL.

0131 PM     ICE STORM        9 WNW MILLINGTON        35.38N 90.03W
02/04/2014                   SHELBY             TN   PUBLIC

            ICE ACCUMULATION BETWEEN A HALF AND THREE QUARTERS OF AN
            INCH. SEVERAL TREES AND POWER LINES ARE DOWN DUE TO ICE.

0131 PM     FLOOD            2 N BARTLETT            35.24N 89.84W
02/04/2014                   SHELBY             TN   PUBLIC

            BROWNSVILLE ROAD FLOODED NEAR AUSTIN PEA HIGHWAY. OTHER
            ROADS IN AREA ALSO FLOODING.

0219 PM     FREEZING RAIN    ROBINSONVILLE           34.82N 90.32W
02/04/2014  E0.20 INCH       TUNICA             MS   EMERGENCY MNGR

            TWO TENTHS OF AN INCH OF ICE IN NORTH TUNICA
            COUNTY...TREES BEGINNING TO FALL... ICE ACCUMULATING ON
            TREES AND POWERLINES

0230 PM     ICE STORM        MARTIN                  36.34N 88.86W
02/04/2014                   WEAKLEY            TN   EMERGENCY MNGR

            ONE HALF OF AN INCH ICE ACCUMULATION...POWERLINES AND
            TREES DOWN... WIDESPREAD POWER OUTAGES THROUGHOUT THE
            COUNTY

0329 PM     ICE STORM        HARRISBURG              35.56N 90.72W
02/04/2014                   POINSETT           AR   TRAINED SPOTTER

            QUARTER OF AN INCH OF ICE ACCUMULATION...NUMEROUS TREES
            DOWN AND WIDESPREAD ELECTRICAL OUTAGES

0329 PM     FLASH FLOOD      SOUTHWEST MEMPHIS       35.05N 90.07W
02/04/2014                   SHELBY             TN   LAW ENFORCEMENT

            INTERSECTION OF MILLBRANCH AND TIMOTHY RD FLOODED... CARS
            NOT BEING ALLOWED THROUGH

0345 PM     ICE STORM        ATOKA                   35.45N 89.77W
02/04/2014                   TIPTON             TN   TRAINED SPOTTER

            ONE HALF OF AN INCH OF ICE WITH TREES AND POWER LINES
            DOWN COUNTYWIDE. POWER OUTAGES HAVE OCCURRED AS WELL.

0353 PM     ICE STORM        HARRISBURG              35.56N 90.72W
02/04/2014                   POINSETT           AR   TRAINED SPOTTER

            QUARTER OF AN INCH OF ICE ACCUMULATION... NUMEROUS TREES
            DOWN AND WIDESPREAD POWER OUTAGES

0402 PM     ICE STORM        VANNDALE                35.32N 90.78W
02/04/2014                   CROSS              AR   TRAINED SPOTTER

            REPORTS OF 3 POWER LINES DOWN BLOCKING HWY 1 NEAR
            VANNDALE

0402 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
02/04/2014                   DESOTO             MS   TRAINED SPOTTER

            MODERATE TO HEAVY STREET FLOODING THROUGHOUT SOUTHERN
            DESOTO COUNTY

0418 PM     ICE STORM        PARAGOULD               36.06N 90.51W
02/04/2014                   GREENE             AR   PUBLIC

            ICE ACCUMULATIONS ON TREES AND POWERLINES

0418 PM     ICE STORM        BLYTHEVILLE             35.93N 89.92W
02/04/2014                   MISSISSIPPI        AR   PUBLIC

            QUARTER OF AN INCH OF ICE ACCUMULATION... NUMEROUS TREES
            DOWN

0443 PM     ICE STORM        COVINGTON               35.57N 89.65W
02/04/2014                   TIPTON             TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON BLOCKING 15 ROADWAYS. MORE
            THAN TEN THOUSAND WITHOUT POWER THROUGHOUT COUNTY

0520 PM     FLASH FLOOD      MEDINA                  35.80N 88.77W
02/04/2014                   GIBSON             TN   TRAINED SPOTTER

            SEVERAL REPORTS OF MODERATE STREET FLOODING IN MEDINA

0732 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
02/04/2014                   MADISON            TN   FIRE DEPT/RESCUE

            OLD MEDINA ROAD AT COOPER ANDERSON ROAD CLOSED DUE TO
            FLOODING

0735 PM     ICE STORM        CLARKTON                36.45N 89.97W
02/04/2014                   DUNKLIN            MO   TRAINED SPOTTER

            ROADS ARE VERY SLICK AND SERVAL ELECTRICAL TRANSFORMERS
            HAVE BLOWN

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:40 PM CSTRiver Flood WarningMEGTate, Tunica19 hr
Feb 4, 9:41 PM CSTRiver Flood WarningMEGLafayette, Marshall, Union9 hr
Feb 5, 12:27 PM CSTRiver Flood WarningMEGLafayette, Marshall, Union9 hr

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.